We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

On the Hasse Principle for quartic hypersurfaces.

Marmon, Oscar and Vishe, Pankaj (2019) 'On the Hasse Principle for quartic hypersurfaces.', Duke mathematical journal., 168 (14). pp. 2722-2729.


We establish the Hasse principle for smooth projective quartic hypersurfaces of dimension greater than or equal to 28 defined over Q.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Date accepted:26 March 2019
Date deposited:26 March 2019
Date of first online publication:18 September 2019
Date first made open access:16 October 2019

Save or Share this output

Look up in GoogleScholar